CSpace
具有高阶非线性项的广义kdv方程的孤立波及其分支
唐民英1; 王瑞琦2; 井竹君2
2002
Source Publication中国科学a辑数学
ISSN1006-9232
Volume032Issue:005Pages:398
Abstract研究具有高阶非线性项的广义KdV方程ut+a(1+bu^n)u^nux+uxxx=0,这里n≥1,a,b是实数且a≠0,用动力系统的定性理论和分支方法,讨论了该方程的孤立波解的解析表达式和孤立波的分支,并给出了孤立波的分支图,解决了孤立波的存在性及其个数等问题。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49828
Collection中国科学院数学与系统科学研究院
Affiliation1.云南大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
唐民英,王瑞琦,井竹君. 具有高阶非线性项的广义kdv方程的孤立波及其分支[J]. 中国科学a辑数学,2002,032(005):398.
APA 唐民英,王瑞琦,&井竹君.(2002).具有高阶非线性项的广义kdv方程的孤立波及其分支.中国科学a辑数学,032(005),398.
MLA 唐民英,et al."具有高阶非线性项的广义kdv方程的孤立波及其分支".中国科学a辑数学 032.005(2002):398.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[唐民英]'s Articles
[王瑞琦]'s Articles
[井竹君]'s Articles
Baidu academic
Similar articles in Baidu academic
[唐民英]'s Articles
[王瑞琦]'s Articles
[井竹君]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[唐民英]'s Articles
[王瑞琦]'s Articles
[井竹君]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.